# SDR ERAA20140026

- Difficulty date: May 5, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 44,677 hours, 57,273 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND RT WING FUEL PANEL 624CT, TWO HOLES CORRODED REPAIRED IAW DWG.
